MathSciNet Relay Station
MathSciNet bibliographic data
MR825728 (87k:15035) 15A72 (16A38)
Formanek, Edward Functional equations for character series associated with $n\times n$ matrices. Trans. Amer. Math. Soc. 294 (1986), no. 2, 647–663.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement